Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 6 | Page No.: 1122-1124
DOI: 10.3923/jas.2008.1122.1124
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Optimal Estimator for Sample Size Using Monte-Carlo Method

H. Bevrani, M. Ghorbani and M.K. Sadaghiani

Abstract:
In this study, we construct the optimal estimator for sample size, which were sufficient for maintenance the demanded accuracy and reliability. The goal of this paper is presenting three estimators such as follow. The first one which is traditional approach and rough enough is based on the Chebyshev`s inequality. The second one is based on the central limit theorem, but it doesn`t take into account the accuracy of the normal approximation. The third estimator is based on Berry-Esseen`s inequality that takes into account the accuracy of the normal approximation and is guaranteed.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

H. Bevrani, M. Ghorbani and M.K. Sadaghiani, 2008. Optimal Estimator for Sample Size Using Monte-Carlo Method. Journal of Applied Sciences, 8: 1122-1124.

DOI: 10.3923/jas.2008.1122.1124

URL: https://scialert.net/abstract/?doi=jas.2008.1122.1124

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom